# SDR SIMA200201001

- Difficulty date: January 10, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DFW - FLT 3826 - ON DESCENT, LEFT ENGINE TQ WENT TO MAX, GOT OVERTEMP LIGHT.  CREW SHUT LEFT ENGINE DOWN.  (M)
